# SDR SWAA2021063087150

- Difficulty date: June 23, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT BATTERY PACK POSITION M1669 INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT L/H POSITION M1669 AS PER REFERENCE B737 AMM TASK 33-51-06-960-805; INSTALLATION TEST FOUND NORMAL. BATTERY PACK P/N D717-01-100SWA & S/N 53914.; [02] INSPECTION COMPLETED
